On the Paper “ Weak Convergence of Some Classes of Martingales with Jumps ”
نویسندگان
چکیده
This note extends some results of Nishiyama [Ann. Probab. 28 (2000) 685–712]. A maximal inequality for stochastic integrals with respect to integer-valued random measures which may have infinitely many jumps on compact time intervals is given. By using it, a tightness criterion is obtained; if the so-called quadratic modulus is bounded in probability and if a certain entropy condition on the parameter space is satisfied, then the tightness follows. Our approach is based on the entropy techniques developed in the modern theory of empirical processes.
منابع مشابه
Probability Theory II
Contents Chapter 1. Martingales, continued 1 1.1. Martingales indexed by partially ordered sets 1 1.2. Notions of convergence for martingales 3 1.3. Uniform integrability 4 1.4. Convergence of martingales with directed index sets 6 1.5. Application: The 0-1 law of Kolmogorov 8 1.6. Continuous-time martingales 9 1.7. Tail bounds for martingales 12 1.8. Application: The Pólya urn 13 1.9. Applicat...
متن کاملOn the convergence of three-step random iterative procesess with errors of nonself asymptotically nonexpansive random mappings
begin{abstract} In this paper, we prove some strong and weak convergence of three step random iterative scheme with errors to common random fixed points of three asymptotically nonexpansive nonself random mappings in a real uniformly convex separable Banach space. end{abstract}
متن کاملSOME GENERALIZATIONS OF WEAK CONVERGENCE RESULTS ON MULTIPLE CHANNEL QUEUES IN HEAVY TRAFFIC.
This paper extends certain results of Iglehart and Whitt on multiple channel queues to the case where the inter-arrival times and service times are not necessarily identically distributed. It is shown that the weak convergence results in this case are exactly the same as those obtained by Iglehart and Whitt
متن کاملOptimal Novikov-type criteria for local martingales with jumps
We consider càdlàg local martingales M with initial value zero and jumps larger than a for some a larger than or equal to −1, and prove Novikov-type criteria for the exponential local martingale to be a uniformly integrable martingale. We obtain criteria using both the quadratic variation and the predictable quadratic variation. We prove optimality of the coefficients in the criteria. As a coro...
متن کاملPopulation dynamical behaviors of stochastic logistic system with jumps
Abstract: This paper is concerned with a stochastic logistic model driven by martingales with jumps. In the model, generalized noise and jump noise are taken into account. This model is new and more feasible. The explicit global positive solution of the system is presented, and then sufficient conditions for extinction and persistence are established. The critical value of extinction, nonpersis...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 2008